U.S. doctors online nowAsk doctors free
Ogden, UT
A 19-year-old female asked:

I have implanon nd been taking sebtra nd keflex for a week. will this cause brown mucus discharge?

1 doctor answer1 doctor weighed in
Dr. Dennis Higginbotham
American Board of Obstetrics and Gynecology 31 years experience
Yes and no: The implanon itself can cause irregular spotting and bleeding (like the brown discharge) - the antibiotics will not do that - but could cause a vaginal yeast infection which might result in spotting.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.